# SDR 2013FA0000652

- Difficulty date: October 30, 2013
- Submitted: November 19, 2013
- Operation: General aviation
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 739-749
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT AFT SKIN, EXTERNAL, DENTED BETWEEN FS 739 AND 749, ABOVE LT VENTRAL FIN; ALSO, 4 RIVETS INSTALLED IN CHEM-MILLED POCKET.  DAMAGE DETERMINED TO BE BEYOND 340 SRM LIMITS.  DAMAGE INSPECTED AND SUBMITTED TO MFG FOR EVALUATION.  DENTS AND RIVET LOCATIONS FOUND TO ACCEPTABLE FOR CONTINUED SERVICE IAW REPAIR STATEMENT 340SDS034517.
